Please use this identifier to cite or link to this item:
Title: Nontrivial periodic solutions in the modelling of infectious disease
Authors: Wong, Patricia Jia Yiing
Boey, K. L.
Keywords: Engineering::Electrical and electronic engineering
Issue Date: 2006
Source: Wong, P. J. Y. & Boey, K. L. (2006). Nontrivial periodic solutions in the modelling of infectious disease. Applicable Analysis, 83(1), 1-16.
Journal: Applicable Analysis
Abstract: The modelling of the spread of infectious disease is discussed for time t in the real (R), discrete (Z) and time scale (T) domains. We shall offer criteria for the existence of a nontrivial and nonnegative periodic solution for the model in all the three domains. These criteria can be implemented numerically and an algorithm is given.
ISSN: 0003-6811
DOI: 10.1080/00036810310001613151
Rights: © 2004 Taylor & Francis Ltd. All rights reserved.
Fulltext Permission: none
Fulltext Availability: No Fulltext
Appears in Collections:EEE Journal Articles

Page view(s)

Updated on Oct 28, 2021

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.